×

Found 61 Documents (Results 1–61)

100
MathJax

Notions of independence in quantum probability and spectral analysis of graphs. (English) Zbl 1170.46056

Selected papers on analysis and related topics. Transl. from the Japanese by Hidekazu Tanaka. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-3928-7/hbk). Translations. Series 2. American Mathematical Society 223, 115-136 (2008).
PDF BibTeX XML Cite

bm-independence and central limit theorems associated with symmetric cones. (English) Zbl 1140.46328

Bozejko, Marek (ed.) et al., Noncommutative harmonic analysis with applications to probability. Papers presented at the 9th workshop, Bȩdlewo, Poland, September 29–October 10, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 78, 315-320 (2008).
MSC:  46L53 46L54 81R50
PDF BibTeX XML Cite

A projective central limit theorem and interacting Fock space representation for the limit process. (English) Zbl 1140.46324

Bozejko, Marek (ed.) et al., Noncommutative harmonic analysis with applications to probability. Papers presented at the 9th workshop, Bȩdlewo, Poland, September 29–October 10, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 78, 69-80 (2008).
MSC:  46L53 60B99
PDF BibTeX XML Cite

A new proof of a quantum central limit theorem for symmetric measures. (English) Zbl 1143.81018

Accardi, Luigi (ed.) et al., Quantum probability and infinite dimensional analysis. Proceedings of the 26th conference, Levico, Italy, 20–26 February 2005. Hackensack, NJ: World Scientific (ISBN 978-981-270-851-9/hbk). QP-PQ: Quantum Probability and White Noise Analysis 20, 163-172 (2007).
MSC:  81S25 60F05 46L53
PDF BibTeX XML Cite

An interacting Fock space with periodic Jacobi parameter obtained from regular graphs in large scale limit. (English) Zbl 1107.46042

Hida, Takeyuki (ed.) et al., Quantum information V. Proceedings of the 5th international conference, Nagoya, Japan, December 17–19, 2001. Hackensack, NJ: World Scientific (ISBN 981-238-585-1/hbk). 121-144 (2006).
MSC:  46L53 05C99
PDF BibTeX XML Cite

A noncommutative version of Kerov’s Gaussian limit for the Plancherel measure of the symmetric group. (English) Zbl 1031.60004

Vershik, A. M. (ed.), Asymptotic combinatorics with applications to mathematical physics. A European mathematical summer school held at the Euler Institute, St. Petersburg, Russia, July 9-20, 2001. Berlin: Springer. Lect. Notes Math. 1815, 77-88 (2003).
PDF BibTeX XML Cite

Notions of independence in algebraic probability theory and set partition statistics. (English) Zbl 1026.46055

Hida, Takeyuki (ed.) et al., Quantum information IV. Proceedings of the 4th international conference, Meijo Univ., Nagoya, Japan, February 27 - March 1, 2001. Singapore: World Scientific. 49-78 (2002).
MSC:  46L53 81S25 46L54
PDF BibTeX XML Cite

New examples of convolutions and non-commutative central limit theorems. (English) Zbl 0936.46050

Alicki, Robert (ed.) et al., Quantum probability. Workshop, Gdańsk, Poland, July 1-6, 1997. Warsaw: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 43, 95-103 (1998).
MSC:  46L53 60F05
PDF BibTeX XML Cite

Thinking noncommutatively. (English) Zbl 1050.81569

Bhatia, Rajendra (ed.), Analysis, geometry and probability. Essays in honour of K. R. Parthasarathy. With the assistance of Abhay G. Bhatt. Delhi: Hindustan Book Agency (ISBN 978-81-85931-12-8/hbk; 978-93-80250-87-8/ebook). Texts and Readings in Mathematics 10, 87-124 (1996).
MSC:  81S25 46L53 60F05
PDF BibTeX XML Cite

Two non-commutative limit theorems. (English) Zbl 0920.46044

Davies, I. M. (ed.) et al., Stochastic analysis and applications. Proceedings of the 5th Gregynog symposium, Gregynog, Powys, GB, July 9-14, 1995. Singapore: World Scientific. 176-188 (1996).
PDF BibTeX XML Cite

Operations on certain non-commutative operator-valued random variables. (English) Zbl 0839.46060

Connes, A. (ed.), Recent advances in operator algebras. Collection of talks given in the conference on operator algebras held in Orléans, France in July 1992. Paris: Société Mathématique de France, Astérisque. 232, 243-275 (1995).
PDF BibTeX XML Cite

Noncommutative central limit theorem for Gibbs temperature states. (English. Ukrainian original) Zbl 0941.46039

Ukr. Math. J. 47, No. 3, 351-359 (1995); translation from Ukr. Mat. Zh. 47, No. 3, 299-306 (1995).
Reviewer: G.F.Us (Kiev)
PDF BibTeX XML Cite
Full Text: DOI

Operator algebras in statistical mechanics and noncommutative probability theory. (English. Russian original) Zbl 0619.46056

J. Sov. Math. 37, 1523-1553 (1987); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat. 27, 191-228 (1985).
Reviewer: A.Luczak
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification